Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the first cohomology group of discrete groups with property $ (T)$

Author: S. P. Wang
Journal: Proc. Amer. Math. Soc. 42 (1974), 621-624
MSC: Primary 22E40
MathSciNet review: 0354936
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a separable locally compact group with property (T), i.e., the class of one dimensional trivial representations is an isolated point in the dual space Ĝ of G. Let $ \pi :G \to {O_n}$ be a continuous representation of G into the orthogonal group. In this note, we show that $ {H^1}(G,\pi ) = 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E40

Retrieve articles in all journals with MSC: 22E40

Additional Information

PII: S 0002-9939(1974)0354936-5
Keywords: Locally compact groups, groups with property (T), affine semisimple algebraic groups
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia